# SDR AALA202502244369

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 28,766 hours, 13,427 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF VENT SKIN VALVE FAULT. FOUND EXHAUST SKIN AIR VALVE DEACTIVATED. REACTIVATED EXHAUST SKIN AIR VALVE PER AMM 21-26-00. AND DEACTIVATED INLET SKIN AIR VALVE PER MEL 21-08B. REF MIC 1984283. OPS CHECK OF EXHAUST SKIN AIR VALVE GOOD AT THIS TIME. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
